# SDR SRAA971013

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Rod
- Part number: 6816326
- Condition: Stripped
- Location: Nr 1 Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, NR 1 PROP WOULD NOT GO INTO THE BETA RANGE.  ON INSPECTION FOUND THREADS ON THE CONTROL ROD AND ROD ENDS STRIPPED.  REPLACED CONTROL ROD ON PROP CONDITION CONTROLS IAW MM 61, OPS CHECK GOOD.
